Frontiers of Mathematics in China

, Volume 14, Issue 5, pp 923–940 | Cite as

Maximal Cohen-Macaulay modules over a noncommutative 2-dimensional singularity

  • Xiaoshan Qin
  • Yanhua Wang
  • James ZhangEmail author
Research Article


We study properties of graded maximal Cohen-Macaulay modules over an ℕ-graded locally finite, Auslander Gorenstein, and Cohen-Macaulay algebra of dimension two. As a consequence, we extend a part of the McKay correspondence in dimension two to a more general setting.


Noncommutative quasi-resolution Artin-Schelter regular algebra Maximal Cohen-Macaulay module pretzeled quivers 


16E65 16S38 14A22 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The authors thank the referees for the careful reading and very useful suggestions and thank Ken Brown, Daniel Rogalski, Robert Won, and Quanshui Wu for many useful conversations and valuable comments on the subject. Y. -H.Wang and X. -S. Qin thank the Department of Mathematics, University of Washington for its very supportive hospitality during their visits. X. -S. Qin was partially supported by the Foundation of China Scholarship Council (Grant No. [2016]3100). Y. -H. Wang was partially supported by the National Natural Science Foundation of China (Grant Nos. 11971289, 11871071), the Foundation of Shanghai Science and Technology Committee (Grant No. 15511107300), and the Foundation of China Scholarship Council (Grant No. [2016]3009). J. J. Zhang was partially supported by the US National Science Foundation (Grant No. DMS-1700825).


  1. 1.
    Ajitabh K, Smith S P, Zhang J J. Auslander-Gorenstein rings. Comm Algebra, 1998, 26: 2159–2180MathSciNetCrossRefGoogle Scholar
  2. 2.
    Brown K, Qin X -S, Wang Y -H, Zhang J J. Pretzelization (in preparation)Google Scholar
  3. 3.
    Chan D, Wu Q -S, Zhang J J. Pre-balanced dualizing complexes. Israel J Math, 2002, 132: 285–314MathSciNetCrossRefGoogle Scholar
  4. 4.
    Chan K, Kirkman E, Walton C, Zhang J J. Quantum binary polyhedral groups and their actions on quantum planes. J Reine Angew Math, 2016, 719: 211–252MathSciNetzbMATHGoogle Scholar
  5. 5.
    Chan K, Kirkman E, Walton C, Zhang J J. McKay correspondence for semisimple Hopf actions on regular graded algebras, I. J Algebra, 2018, 508: 512–538MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chan K, Kirkman E, Walton C, Zhang J J. McKay correspondence for semisimple Hopf actions on regular graded algebras, II. J Noncommut Geom, 2019, 13(1): 87–114MathSciNetCrossRefGoogle Scholar
  7. 7.
    Dokuchaev M, Gubareni N M, Futorny V M, Khibina M A, Kirichenko V V. Dynkin diagrams and spectra of graphs. S~ao Paulo J Math Sci, 2013, 7(1): 83–104MathSciNetCrossRefGoogle Scholar
  8. 8.
    Happel D, Preiser U, Ringel C M. Binary polyhedral groups and Euclidean diagrams. Manuscripta Math, 1980, 31(13): 317–329MathSciNetCrossRefGoogle Scholar
  9. 9.
    Herzog J. Ringe mit nur endlich vielen Isomorphieklassen von maximalen, unzerlegbaren Cohen-Macaulay-Moduln. Math Ann, 1978, 233(1): 21–34MathSciNetCrossRefGoogle Scholar
  10. 10.
    Jürgensen P. Finite Cohen-Macaulay type and smooth non-commutative schemes. Canad J Math, 2008, 60(2): 379–390MathSciNetCrossRefGoogle Scholar
  11. 11.
    Krause G R, Lenagan T H. Growth of Algebras and Gelfand-Kirillov Dimension. Res Notes in Math, Vol 116. Boston: Pitman Adv Publ Program, 1985Google Scholar
  12. 12.
    Lam T Y. A First Course in Noncommutative Rings. 2nd ed. Grad Texts in Math, Vol 131. New York: Springer-Verlag, 2001Google Scholar
  13. 13.
    Levasseur T. Some properties of non-commutative regular graded rings. Glasg J Math, 1992, 34: 277–300CrossRefGoogle Scholar
  14. 14.
    Martnez-Villa R. Introduction to Koszul algebras. Rev Un Mat Argentina, 2007, 48(2): 67–95MathSciNetzbMATHGoogle Scholar
  15. 15.
    Qin X -S, Wang Y -H, Zhang J J. Noncommutative quasi-resolutions. J Algebra, 2019, 536: 102–148MathSciNetCrossRefGoogle Scholar
  16. 16.
    Reyes M, Rogalski D. A twisted Calabi-Yau toolkit. arXiv: 1807.10249Google Scholar
  17. 17.
    Reyes M, Rogalski D. Growth of graded twisted Calabi-Yau algebras. arXiv: 1808.10538Google Scholar
  18. 18.
    Reyes M, Rogalski D, Zhang J J. Skew Calabi-Yau algebras and homological identities. Adv Math, 2014, 264: 308–354MathSciNetCrossRefGoogle Scholar
  19. 19.
    Smith J H. Some properties of the spectrum of a graph. In: Guy R, Hanani H, Sauer N, Schönheim J, eds. Combinatorial Structures and their Applications. New York: Gordon and Breach, 1970, 403–406Google Scholar
  20. 20.
    Ueyama K. Graded maximal Cohen-Macaulay modules over noncommutative graded Gorenstein isolated singularities. J Algebra, 2013, 383: 85–103MathSciNetCrossRefGoogle Scholar
  21. 21.
    Van den Bergh M. Existence theorems for dualizing complexes over non-commutative graded and filtered rings. J Algebra, 1997, 195(2): 662–679MathSciNetCrossRefGoogle Scholar
  22. 22.
    Van den Bergh M. Three-dimensional flops and noncommutative rings. Duke Math J, 2004, 122(3): 423–455MathSciNetCrossRefGoogle Scholar
  23. 23.
    Van den Bergh M. Non-commutative crepant resolutions. In: Laudal O A, Piene R, eds. The Legacy of Niels Henrik Abel. Berlin: Springer, 2004, 749–770CrossRefGoogle Scholar
  24. 24.
    Weispfenning S. Properties of the fixed ring of a preprojective algebra. J Algebra, 2019, 517: 276–319MathSciNetCrossRefGoogle Scholar
  25. 25.
    Yekutieli A. Dualizing complexes over noncommutative graded algebras. J Algebra, 1992, 153(1): 41–84MathSciNetCrossRefGoogle Scholar
  26. 26.
    Zhang J J. Connected graded Gorenstein algebras with enough normal elements. J Algebra, 1997, 189(3): 390–405MathSciNetCrossRefGoogle Scholar

Copyright information

© Higher Education Press and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.China Academy of Electronics and Information TechnologyBeijingChina
  2. 2.School of Mathematical Sciences, Shanghai Center for Mathematical SciencesFudan UniversityShanghaiChina
  3. 3.School of Mathematics, Shanghai Key Laboratory of Financial Information TechnologyShanghai University of Finance and EconomicsShanghaiChina
  4. 4.Department of MathematicsUniversity of WashingtonSeattleUSA

Personalised recommendations